Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have pulled muscle in hamstring, taking panamax for pain relief. Having vaginal spotting. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
I am taking panamax for pain relief as I have pulled a muscle in my left leg and think it could be the hamstring. Since taking roughly four panamax a day I have had vaginal spotting. Should i stop taking it and is there another alternative?I am in my mid eighties
Posted Mon, 8 Jul 2013 in Women's Health
Answered by Dr. Rakhi Tayal 56 minutes later
Thanks for posting your query.
The vaginal bleeding that you have got is likely to be due to the pain killer that you have taken. It is best to stop taking panamax and do a hot fomentation in the affected area for pain relief.
You can also apply a local analgesic gel like diclofenac gel over the area for relief. Do avoid taking any pain killers orally and if still the bleeding persists then do consult a physician for a few blood tests to rule out any bleeding disorder.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor